Title: The geometry of multivariate polynomial division and elimination
Authors: Batselier, Kim ×
Dreesen, Philippe
De Moor, Bart #
Issue Date: 2013
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:34 issue:1 pages:102-125
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
12-09.pdf Published 276KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science